Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

April 27, 2017Stewart County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 27, 2017, 3:20 PM EDT for Stewart County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2017, 3:20 PM EDT (19:20 UTC)
Expired
Apr 27, 2017, 3:45 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Stewart County, GA

The radar

The Ft Rucker radar (KEOX), 82 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 351 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-363 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
351 m²/s²
0-3 km storm-relative helicity
395 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

129 
WWUS82 KFFC 271920
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT THU APR 27 2017
 
GAZ102-271945-
Stewart GA-
320 PM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 345 PM
EDT...

At 320 PM EDT...a strong thunderstorm was near Florence Marina State
Park, or 12 miles west of Lumpkin...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. 

Some locations in the path of this storm include
Lumpkin, Richland, Charles, Sanford, Westville, Louvale and
Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3195 8496 3197 8495 3198 8496 3198 8501
      3197 8503 3199 8504 3199 8507 3202 8505
      3212 8501 3223 8478 3223 8474 3222 8474
      3204 8466 3194 8495
TIME...MOT...LOC 1920Z 240DEG 26KT 3204 8500 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 27, 2:07 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 27, 2:07 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
207 PM EDT Thu Apr 27 2017

.UPDATE...
Things are developing rapidly and we have already issues a few
tornado warning across Central GA this afternoon. as the frontal
boundary continues to move east we can foresee issuing a few more
before this is over. A Tornado watch has also been issues for
portions of central GA through 00z Fri. If you are in the watched
or warned areas please stay weather aware and take shelter as
needed.

&&

.PREV DISCUSSION... /Issued 725 AM EDT Thu Apr 27 2017/

.SHORT TERM /Today through Friday/...
A squall line continues to move through western and central AL
early this morning. This line of storms is ahead of a cold front
currently across central MS.

The line of storms is currently being handled pretty well by the
HRRR. So have followed the HRRR timing and trends fairly closely.
Current surface analysis shows the strongest storms are hugging the
best instability...which is across far SE MS and roughly the
southern half of AL. Expect this trend to continue for the next few
hours. The HRRR does weaken the initial line (the squall line) as it
approaches the CWFA around sunrise and fires additional convection
along the actual cold front as it moves across the CWFA during the
afternoon hours.

Trying to suss out the best areas for strong/isolated severe
convection will be a bit tricky today. The mid level forcing with
this system is expected to get shunted off to the north by mid
morning. So, portions of extreme northern GA should see the best mid
level forcing early today. Mid level lapse rates remain marginal for
the entire CWFA after 12Z. The best shear is also expected across
northern GA...with some decent values south of Interstate 20 this
afternoon. The issue will be instability. The strong/severe
convection across AL/SE MS should continue to hug the best
instability down south through the early morning hours. However, a
few strong (potentially isolated severe) storms could also develop
across far northern GA this morning before the squall line weakens.

For late morning and afternoon...the best chances for any strong to
isolated severe thunderstorms will be along the frontal boundary.
With the early morning convection, thicker cloud cover may inhibit
much of northern GA and portions of western AL from destabilizing as
the front moves through. However, do think areas along and east of
Interstate 85 and south of Interstate 20 should have the best
chances for seeing breaks in the clouds, resulting in good surface
instability this afternoon. With the aid of forcing along the front,
this should be where the strongest convection occurs. By this time,
the best mid level forcing and lapse rates have moved off to the
north and shear values are marginal. So, a few strong storms are
likely with some isolated severe storms possible for the afternoon
hours...mainly east of I-85 and south of I-20.

The models are still progging the frontal boundary to stall across
central portions of GA. Enough moisture and some weak frontal
forcing should allow for some isolated storms to develop during the
day on Friday.

NListemaa

.LONG TERM /Friday Night through Wednesday/...
The long term period will begin fairly tranquil on Friday night.
From a synoptic standpoint...the lower levels will feature a warm
front shifting north of the region and ushering in a pretty moist
and unstable airmass /perhaps most so this season thus far/. This
will be aided in part by the anticyclonic flow from Bermuda sfc
high across the central Atlantic. POPs look to be dying off by
this time with best shot at any lingering storms up in the mtns
where upslope flow would provide best forcing. In the mid
level...things are a bit more interesting upstream from us. A
closed low will have developed across the Southern Rockies and
will be in the process of inducing sfc cyclogenesis across the TX
panhandle area. As this trough digs it will create a downstream
effect which in our case will build a mid level subtropical ridge
into our region from the Caribbean.

With a subtropical ridge influence on Saturday...it will be
hot...thats a given. But despite the synoptic scale descent
associated with the ridge...a very moist /and unstable/ airmass
in place in low levels will allow for the development of diurnally
driven thunderstorms Sat afternoon and evening. Weak shear under
the ridge argues for pulse-severe threat /wind and hail/ given
modest mid level lapse rates and pretty impressive CAPE. Not
seeing any place to pinpoint best coverage right now given lack of
forcing...but orographic lift within a southerly low level flow
regime in the mtns could help enhance coverage up north. Thinking
this same rule will apply for Sunday...although ridge will shift
east so could see better diurnal storm coverage.

Sunday night into Monday could be interesting as a cold front
approaches the area from the west. This frontal system will be
associated with the aforementioned closed low over the
Rockies...which by this time will have pivoted into the Midwest.
Ingredients do not look quite as good as they once did. Concerned
about the large displacement of upper forcing...along with the sfc
low undergoing occlusion processes by the time the front
approaches the far SE states. Couple those factors with an
overnight arrival...and confidence becomes hindered on how well
linear MCS will sustain itself as it gets close to the state line.
Instability begins to wane /tho non-zero/ by 12z though shear and
helicity environments are impressive just ahead of the line.
Better CAPE is possible across central Georgia later in day so
could end up having a lower threat across northern and western Ga
in the morning with an increasing threat across central Ga in the
afternoon. Overall...GFS currently showing greater severe
potential than EC but this is based on slight timing differences
to some extent. This system certainly bears close attention...and
a least a marginal severe threat seems likely at this point. SPC
already highlighting AL/MS in a severe outlook.

Conditions look dry behind the front on Tuesday...but broad mid
level cyclonic flow development by Wednesday points to a wet
period beginning at the end of this long term forecast period.

Kovacik

&&

.AVIATION...
18Z Update...
First round of showers and thunderstorms have moved though the ATL
area with another much weaker line of SHRA expected to move
through with in the next 2 hours. The main area of TSRA is south
of the ATL area but the CSG and MCN areas have been or will be
affect before its over. Winds are mainly out of the SW but they
continue to waver from SW to S to SE and back again. wind speeds
have generally been in the 08-12kt range with some gust in 17-20kt
range. Will see wind speeds diminish to 10kt or less after 00z.
Will also see some MVFR and IFR and some periods of LIFR ceilings
over night. Ceilings will lift back into the VFR range after 18z
Fri. May also see some lowered VSBYs over night but only expecting
MVFR VSBYs if anything at all.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          77  62  85  65 /  70  40  20  10
Atlanta         77  64  84  68 /  70  20  20   5
Blairsville     73  52  80  62 /  80  20  20  20
Cartersville    78  59  84  66 /  80  10  20  10
Columbus        80  68  87  69 /  70  30  20   5
Gainesville     75  60  82  65 /  80  20  20  10
Macon           83  66  88  66 /  60  60  20   5
Rome            78  56  84  66 /  80  10  20  10
Peachtree City  78  62  84  65 /  70  20  20   5
Vidalia         88  68  92  70 /  20  30  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 8 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Monroe...Montgomery...
Morgan...Muscogee...Peach...Pulaski...Putnam...Schley...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Twiggs...Upson...Warren...Washington...
Webster...Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...01
LONG TERM....30
AVIATION...01
Hazardous weather outlook, Apr 27, 11:42 AM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1142 AM EDT Thu Apr 27 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1142 AM EDT Thu Apr 27 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A cold front and associated line of thunderstorms will move
across the area today. This line will primarily affect locations
south and east of Interstate 85 today...however a few isolated
showers and thunderstorms are possible north and west of
Interstate 85. Isolated severe storms will be possible...mainly
along south of a Columbus to Athens line this afternoon. The
primary severe threats will be damaging wind gusts...small
hail...and perhaps a brief spin up tornado or two.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms will be possible Friday...becoming more
scattered Saturday and Sunday as a moist airmass moves in.
Isolated severe weather will be possible with these
storms...mainly in the form of damaging winds and large hail.

A cold front will approach the area Sunday night into Monday.
Severe weather will be a concern as a line of organized
thunderstorms accompanies the front.

After a quiet Tuesday...thunderstorms return again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight...however we
encourage sending us any reports of hail...wind damage or
possible tornados.

In the hours before

Special weather statement, Apr 27, 12:11 PM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1211 PM EDT THU APR 27 2017

GAZ078-089-271700-
Harris GA-Muscogee GA-
1211 PM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARRIS AND MUSCOGEE
COUNTIES UNTIL 100 PM EDT...

At 1210 PM EDT...a strong thunderstorm was near Crawford, or 10 miles
southwest of Smiths...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Columbus, Hamilton, Waverly Hall, Bibb City, Upatoi, Goat Rock Lake,
Ellerslie, Saint Marys Hills, Edgewood, Flat Rock, Highland Park,
Laurel Hills, Green Island Hills, Vista Terrace, Cataula, Columbus
Metropolitan Airport, Rose Hill, Kenwood, Midland and Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3266 8509 3280 8479 3252 8469 3250 8473
      3244 8497 3245 8500 3250 8500 3252 8501
      3258 8507 3262 8509 3263 8508 3264 8510
      3264 8511
TIME...MOT...LOC 1610Z 247DEG 36KT 3248 8524

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 27, 1:01 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT THU APR 27 2017

GAZ078-079-089-271730-
Harris GA-Talbot GA-Muscogee GA-
101 PM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 130 PM EDT...

At 101 PM EDT...a strong thunderstorm was over Midland, or 12 miles
northeast of Columbus...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Waverly Hall, Geneva, North Fort Benning, Upatoi, Ellerslie, Flat
Rock, Vista Terrace, Cataula, Baughville, Box Springs, Kenwood,
Midland and Fortson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3276 8471 3257 8452 3253 8461 3253 8465
      3251 8471 3251 8473 3247 8474 3242 8486
      3260 8497
TIME...MOT...LOC 1701Z 238DEG 49KT 3256 8481

HAIL...0.25IN
WIND...50MPH
Special weather statement, Apr 27, 2:41 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT THU APR 27 2017

GAZ071-072-081-082-271915-
Monroe GA-Bibb GA-Crawford GA-Jones GA-
241 PM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...BIBB...
CRAWFORD AND SOUTHERN JONES COUNTIES UNTIL 315 PM EDT...

At 241 PM EDT...a line of strong thunderstorms extending from
Bolingbroke to near Horns...is moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Gray, Payne, Payne City, Postell, James, Lake Tobesofkee,
Bradley, Bolingbroke, Jack Brown Estates, Rutland, Dames Ferry,
Clinton, Cross Keys, Wesleyan, Lizella, Skipperton, Arkwright, Sandy
Point and Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3266 8402 3301 8381 3307 8354 3295 8346
      3273 8360
TIME...MOT...LOC 1841Z 246DEG 26KT 3297 8380 3269 8397

WIND...40MPH
Special weather statement, Apr 27, 2:55 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
255 PM EDT THU APR 27 2017

GAZ069-071-080-081-271930-
Monroe GA-Taylor GA-Upson GA-Crawford GA-
255 PM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...
NORTHEASTERN TAYLOR...SOUTHEASTERN UPSON AND CRAWFORD COUNTIES UNTIL
330 PM EDT...

At 255 PM EDT...a strong thunderstorm was near Salem, or near
Roberta...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Roberta, Culloden, Knoxville, Salem, Sandy Point, Horns,
Russellville, Musella and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3279 8426 3295 8395 3285 8389 3282 8389
      3280 8386 3269 8380 3259 8414
TIME...MOT...LOC 1855Z 239DEG 48KT 3273 8411

HAIL...0.75IN
WIND...50MPH
Special weather statement, Apr 27, 3:10 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT THU APR 27 2017

GAZ006>008-013>015-271945-
Gilmer GA-Dawson GA-Union GA-Pickens GA-Lumpkin GA-Fannin GA-
310 PM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...SOUTHWESTERN UNION...NORTHEASTERN PICKENS...
LUMPKIN AND SOUTHEASTERN FANNIN COUNTIES UNTIL 345 PM EDT...

At 310 PM EDT...a strong thunderstorm was over Roy, or 10 miles
southeast of Ellijay...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Suches, Amicalola Falls State Park, Sequoyah Lake, Margret, Camp
Merrill, Jones Creek, Fausett Lake, Dial, Springer Mountain Shelter,
Len Foote Hike Inn, Cartecay, Pisgah, Black Gap Shelter, Stover Creek
Shelter, Hawk Mountain Shelter, Porter Springs, Nimblewill, Roy,
Gaddistown and Gooch Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3450 8443 3466 8448 3488 8409 3459 8388
TIME...MOT...LOC 1910Z 253DEG 21KT 3462 8433

WIND...40MPH
Special weather statement, Apr 27, 3:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT THU APR 27 2017

GAZ102-271945-
Stewart GA-
320 PM EDT THU APR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 345 PM
EDT...

At 320 PM EDT...a strong thunderstorm was near Florence Marina State
Park, or 12 miles west of Lumpkin...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lumpkin, Richland, Charles, Sanford, Westville, Louvale and
Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3195 8496 3197 8495 3198 8496 3198 8501
      3197 8503 3199 8504 3199 8507 3202 8505
      3212 8501 3223 8478 3223 8474 3222 8474
      3204 8466 3194 8495
TIME...MOT...LOC 1920Z 240DEG 26KT 3204 8500

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 5:15 AM EDTSpecial Weather StatementFFCCatoosa30 min
Apr 27, 6:12 AM EDTSpecial Weather StatementFFCFannin, Murray18 min
Apr 27, 7:01 AM EDTSpecial Weather StatementFFCFannin14 min
Apr 27, 8:20 AM EDTSpecial Weather StatementFFCFloyd25 min
Apr 27, 9:50 AM EDTSpecial Weather StatementFFCHarris25 min
Apr 27, 10:47 AM EDTSpecial Weather StatementFFCTroup28 min
Apr 27, 10:59 AM EDTSpecial Weather StatementFFCCarroll, Douglas31 min
Apr 27, 12:11 PM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 27, 12:40 PM EDTTornado WarningFFCMuscogee23 min
Apr 27, 1:01 PM EDTSpecial Weather StatementFFCMuscogee29 min
Apr 27, 1:09 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot36 min
Apr 27, 1:20 PM EDTTornado WarningFFCMarion, Talbot25 min
Apr 27, 1:34 PM EDTTornado Warning Tornado observedFFCTalbot, Taylor41 min
Apr 27, 1:52 PM EDTTornado Warning Considerable damage threatFFCCrawford, Taylor, Upson21 min
Apr 27, 2:36 PM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson24 min
Apr 27, 2:41 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones34 min
Apr 27, 2:55 PM EDTSpecial Weather StatementFFCCrawford35 min
Apr 27, 3:02 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs28 min
Apr 27, 3:10 PM EDTSpecial Weather StatementFFCLumpkin35 min
Apr 27, 3:23 PM EDTSpecial Weather StatementFFCMarion37 min
Apr 27, 3:37 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Lumpkin23 min
Apr 27, 4:02 PM EDTSpecial Weather StatementFFCTaylor28 min
Apr 27, 4:23 PM EDTSpecial Weather StatementFFCForsyth37 min
Apr 27, 4:30 PM EDTSpecial Weather StatementFFCLumpkin30 min
Apr 27, 5:01 PM EDTSpecial Weather StatementFFCHall29 min
Apr 27, 5:26 PM EDTSpecial Weather StatementFFCMuscogee34 min
Apr 27, 5:27 PM EDTSevere Thunderstorm WarningFFCBanks, Hall48 min
Apr 27, 6:08 PM EDTSpecial Weather StatementFFCMuscogee, Talbot37 min
Apr 27, 6:30 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot30 min
Apr 27, 6:47 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee28 min
Apr 27, 6:59 PM EDTFlash Flood WarningFFCMuscogee, Talbot6 hr
Apr 27, 7:26 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe34 min
Apr 27, 7:32 PM EDTSpecial Weather StatementFFCStewart28 min
Apr 27, 7:36 PM EDTSevere Thunderstorm WarningFFCMarion39 min
Apr 27, 7:44 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart27 min
Apr 27, 7:52 PM EDTSevere Thunderstorm WarningFFCJones, Monroe38 min
Apr 27, 7:53 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe22 min
Apr 27, 7:56 PM EDTSpecial Weather StatementFFCJasper34 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.